# SDR DALA2023050903641

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 6,824 hours, 3,359 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8302 - ATB - DUE TO AFT CARGO DOOR CAUTION MESSAGE. CORRECTIVE ACTION: FOUND DOOR HANDLE RED FLAG DISPLAYED. CYCLED MULTIPLE TIMES DOOR HANDLE REMAINED FLUSH AND GREEN FLAG DISPLAYED. LIGHTLY PULLED UP ON HANDLE SEVERAL TIMES WITH DOOR FULLY CLOSED AND HANDLE AND FLAP RETURNED TO FLUSH WITH GOOD SPRING TENSION.
